Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 6 > No. 2


A second-order differentiable smoothing approximation lower order exact penalty function

PP: 275-279
Wenling Zhao, Ranran Li,
In this paper, we give a smoothing approximation to the lower order exact penalty functions for inequality-constrained optimization problems. Error estimations are obtained among the optimal objective function values of the smoothed penalty problem, of the nonsmooth penalty problem and of the original optimization problem. An algorithm based on the smoothed penalty function is presented, which is shown to be globally convergent under some mild conditions. Numerical examples are given to illustrate the effectiveness of the present smoothing method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved